# SDR IPXA2017111723664

- Difficulty date: November 17, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 53,012 hours, 12,578 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL ABOVE L1 DOOR CABLE LINKAGE BROKEN. DEFERRED BROKEN CABLE LINKAGE IAW MEL 52-10-3-1-2-1. PLACARDED ABOVE AFFECTED SWITCH.  OPS CK FWD PASS L1 DOOR IAW AMM 52-10-01-700-801 IN NORMAL MODE. FOUND DOOR FULLY OPERATION.
